# SDR UPS02838099

- Difficulty date: April 26, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS REMAINED ON AFTER SWITCHING TO SHIPS POWER.  REPAIRED BROKEN WIRE AT EMERGENCY BATTERY PACK CANNON PLUG, OPS CHECK GOOD PER MM 33-50-02.
